# SDR DL73E981814

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: 69598892
- Condition: Failed
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B LEADING EDGE FLAP SKIN BENT/CRACKED AT UPPER I/B EDGE DUE TO FAILURE OF I/B HINGE.
